Hokkaido Mathematical Journal

WAKAMIKO Atsushi,

Bases for the derivation modules of two-dimensional ~multi-Coxeter arrangements and universal derivations.

Hokkaido Mathematical Journal, 40 (2011) pp.375-392

Fulltext

PDF

Abstract

Let ¥cal{A} be an irreducible Coxeter arrangement and k be a multiplicity of ¥cal{A}. We study the derivation module D(¥cal{A}, k). Any two-dimensional irreducible Coxeter arrangement with even number of lines is decomposed into two orbits under the action of the Coxeter group. In this paper, we will explicitly construct a basis for D(¥cal{A}, k) assuming k is constant on each orbit. Consequently we will determine the exponents of (¥cal{A}, k) under this assumption. For this purpose we develop a theory of universal derivations and introduce a map to deal with our exceptional cases.

MSC(Primary)32S22
MSC(Secondary)
Uncontrolled KeywordsCoxeter arrangement, Coxeter group, multi-arrangement, primitive derivation, multi-derivation module, logarithmic differential form